Constructions of fuzzy functions based on fuzzy equalities


Demirci M.

SOFT COMPUTING, vol.7, no.3, pp.199-207, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1007/s00500-002-0198-2
  • Journal Name: SOFT COMPUTING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.199-207
  • Keywords: fuzzy function, strong fuzzy function, fuzzy equality, fuzzy equivalence, fuzzy partition
  • Akdeniz University Affiliated: Yes

Abstract

The strong (perfect) fuzzy function have been applied to approximate reasoning and vague algebra in the literature of fuzzy sets. The construction of strong (perfect) fuzzy functions possesses an important role for their applications. In the presented paper, some of the results on the construction of strong (perfect) fuzzy functions are improved, and several new and desirable results in this direction are obtained. Furthermore, it is also shown that how these results can be used to point out the connections between fuzzy functions in the classical sense and the strong (perfect) fuzzy functions.